# SDR IPXA2025010179555

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 65,654 hours, 16,094 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: ARG70765511
- Part serial: 144
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**ATB** LDG GEAR HANDLE WOULD NOT RETRACT AFTER TAKEOFF. RAN CHECKLIST, GEAR HANDLE WOULD NOT RETRACT EVEN WHEN PUSHING GEAR HANDLE RELEASE BTN. *AIR TURNBACK*.  REMOVED AND REPLACED LH MLG TRUCK BEAM TRIM CYLINDER. LEAK CHECK AND OPS CHECK GOOD AT THIS TIME. REF: AMM 32-37-01. GEAR SWING REQUESTED PER DAY SHIFT OOS SUPERVISOR.  ACCOMPLISHED GEAR SWING REF AMM 32-31-00-700-801, 32-31-00-700-802, 32-31-00-700-803 ALL INDICATIONS NORMAL
